# SDR UPS08553310

- Difficulty date: August 15, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 365 S5-14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CARGO HAS 8 EA AREAS OF MECH DAMAGE ON FRAME BS 365 STR 5L-14L WL 263 OUT OF LIMITS.  INSTALLED DOUBLER IAW EO.
